Tuples all the Way Down?

Hewitt, ST orcid.org/0000-0003-2720-4428 (2018) Tuples all the Way Down? Thought: A Journal of Philosophy, 7 (3). pp. 161-169. ISSN 2161-2234

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2018 The Thought Trust and Wiley Periodicals, Inc. This is the peer reviewed version of the following article: Hewitt, ST (2018) Tuples all the Way Down? Thought: A Journal of Philosophy, which has been published in final form at https://doi.org/10.1002/tht3.380. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions.
Keywords: abstraction; neo-fregeanism; logicism; reference; plurals; pairs
Dates:
  • Published: 6 September 2018
  • Accepted: 3 April 2018
  • Published (online): 16 May 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Apr 2018 10:56
Last Modified: 14 Sep 2018 12:01
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1002/tht3.380

Download

Accepted Version


Embargoed until: 16 May 2020

Filename: pairsallthewaydown.pdf

Share / Export

Statistics